# SDR SIMA20211212002

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 49,924 hours, 45,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT EXTERNAL OVERWING EVIT EMERGENCY LIGHT INOP-C/A-RAR LH AFT EXTERNAL OVERWING EXIT EMERGENCY LIGHT LAMP IAW AMM 33-50-07. OPC GOOD
